Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have itching hands, legs, anti-allergen subsides, reappears. Lactating, had c-section

i have been having itching sensation mostly on hands and legs.this started about a month back and whenever i take an allergy tabler it disappears for 2 or 3 days and then comes back after that.i am a lactating mother ,underwent c-seciton 2months back.there has not been any significant change in the food habits or environment
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
VITAINS ANTI BIOTICS AND PAIN KILLERS TAKEN DURING SURGERY CAN CAUSE THE ALLERGIES
IF YOU DONT HAVE PREVIOUS ALLERGIES AFTER SOMETIME IF YOU ARE NOT ON MEDICINES IT WILL AUTOMATICALLY GO WHEN THE EFFECT OF THESE MEDICINES IS WASHED OFF FROM YOUR BLOOD
SO TAKE LOT OF WARM WATER
CAN APPLY ANTIALLERGIC OINTMENT ON AFFECTED PARTS
CAN USE ANTIALLERGIC IF REQUIRED WIL SUBSIDE AFTER SOME TIME
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor